# SDR EIAA2011085

- Difficulty date: July 6, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 95,144 hours, 17,523 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON PRECOOLER EXHAUST DUCT CUTOUT LOWER AFT CORNER, LOWER ROW OF FASTENERS HOLES 1 EACH CRACKED.  REMOVED DAMAGE, FABBED AND INSTALLED REPAIR PER ECRA 488-54-049-2.
